ResearcherID Thomson Reuters  

Du, Kui
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: C-5441-2011
URL: http://www.researcherid.com/rid/C-5441-2011
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
My URLs: http://ccam.xmu.edu.cn/teacher/kuidu
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  2  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: A Second-Order Method for the Electromagnetic Scattering from a Large Cavity
 Author(s): Wang, YX; Du, K; Sun, WW
 Source: Numerical Mathematics-Theory Methods and Applications Volume: 1 Issue: 4 Pages: 357-382 Published: NOV 2008
 Times Cited: 16
added
08-May-11
2.  Title: Two transparent boundary conditions for the electromagnetic scattering from two-dimensional overfilled cavities
 Author(s): Du, Kui
 Source: Journal of Computational Physics Volume: 230 Issue: 15 Pages: 5822-5835 Published: JUL 1 2011
 Times Cited: 14
 DOI: 10.1016/j.jcp.2011.03.055
added
09-Dec-11
3.  Title: Preconditioning iterative algorithm for the electromagnetic scattering from a large cavity
 Author(s): Wang, YX; Du, K; Sun, WW
 Source: Numerical Linear Algebra With Applications Volume: 16 Issue: 5 Pages: 345-363 Published: MAY 2009
 Times Cited: 13
 DOI: 10.1002/nla.615
added
08-May-11
4.  Title: A composite preconditioner for the electromagnetic scattering from a large cavity
 Author(s): Du, Kui
 Source: Journal of Computational Physics Volume: 230 Issue: 22 Pages: 8089-8108 Published: SEP 10 2011
 Times Cited: 7
 DOI: 10.1016/j.jcp.2011.07.011
added
13-Mar-13
5.  Title: Matrix decomposition algorithms for the C(0)-quadratic finite element Galerkin method
 Author(s): Du, Kui; Fairweather, Graeme; Nguyen, Que N.; et al.
 Source: Bit Numerical Mathematics Volume: 49 Issue: 3 Pages: 509-526 Published: 2009
 Times Cited: 6
 DOI: 10.1007/s10543-009-0233-0
added
09-Dec-11
6.  Title: The iterative methods for computing the polar decomposition of rank-deficient matrix
 Author(s): Du, K.
 Source: Applied Mathematics and Computation Volume: 162 Issue: 1 Pages: 95-102 Published: 2005
 Times Cited: 5
 DOI: 10.1016/j.amc.2003.12.083
added
09-Dec-11
7.  Title: Numerical solution of electromagnetic scattering from a large partly covered cavity
 Author(s): Du, Kui; Sun, Weiwei
 Source: Journal of Computational and Applied Mathematics Volume: 235 Issue: 13 Pages: 3791-3806 Published: MAY 1 2011
 Times Cited: 4
 DOI: 10.1016/j.cam.2011.01.026
added
09-Dec-11
8.  Title: Arbitrary high-order C-0 tensor product Galerkin finite element methods for the electromagnetic scattering from a large cavity
 Author(s): Du, Kui; Sun, Weiwei; Zhang, Xiaoping
 Source: Journal of Computational Physics Volume: 242 Pages: 181-195 Published: JUN 1 2013
 Times Cited: 4
 DOI: 10.1016/j.jcp.2013.02.015
added
07-Jul-14
9.  Title: A numerical study on the stability of a class of Helmholtz problems
 Author(s): Du, Kui; Li, Buyang; Sun, Weiwei
 Source: Journal of Computational Physics Volume: 287 Pages: 46-59 Published: APR 15 2015
 Times Cited: 3
 DOI: 10.1016/j.jcp.2015.02.008
added
09-Sep-15
10.  Title: Note on structured indefinite perturbations to Hermitian matrices
 Author(s): Du, Kui
 Source: Journal of Computational and Applied Mathematics Volume: 202 Issue: 2 Pages: 258-265 Published: 2007
 Times Cited: 2
 DOI: 10.1016/j.cam.2006.02.030
added
09-Dec-11
publication(s)  
First Page Previous Page Page   of  2  Go Next Page Last Page
  Sort by:    Results per page: